Illinois Journal of Mathematics

A theorem on modular endomorphism rings

J. A. Green

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 32, Issue 3 (1988), 510-519.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255989002

Digital Object Identifier
doi:10.1215/ijm/1255989002

Mathematical Reviews number (MathSciNet)
MR947043

Zentralblatt MATH identifier
0659.16024

Subjects
Primary: 20C20: Modular representations and characters

Citation

Green, J. A. A theorem on modular endomorphism rings. Illinois J. Math. 32 (1988), no. 3, 510--519. doi:10.1215/ijm/1255989002. https://projecteuclid.org/euclid.ijm/1255989002


Export citation